The Annals of Mathematical Statistics

A Note on Weighing Design

K. S. Banerjee

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 20, Number 2 (1949), 300-304.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730040

Digital Object Identifier
doi:10.1214/aoms/1177730040

Mathematical Reviews number (MathSciNet)
MR30184

Zentralblatt MATH identifier
0034.23402

JSTOR
links.jstor.org

Citation

Banerjee, K. S. A Note on Weighing Design. Ann. Math. Statist. 20 (1949), no. 2, 300--304. doi:10.1214/aoms/1177730040. https://projecteuclid.org/euclid.aoms/1177730040


Export citation